DocServer

Factor state extensions of type III

Archbold, Robert and Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1991) Factor state extensions of type III. J. Funct. Anal., 95 (1). pp. 219-230.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 09 Sep 2014 12:08
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1125

Actions (login required)

View Item